Wydział Matematyki i Informatyki UJ - lista publikacji

1-21 z 21.

1982

21.
20.
Malgrange-- Zerner theorem in infinite-dimensional case, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 23--26
19.
Des relevements des fonctions aux fibrés naturels, (FRENCH) [LIFTINGS OF FUNCTIONS TO NATURAL BUNDLES] C. R. ACAD. SCI. PARIS SÉR. I MATH. 295 (1982), no. 13, 743--746
18.
Complete lifts of tensor fields of type $(1,,k)$ to natural bundles, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 51--84
17.
Geometries defined by pseudogroups of transformations, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 43--49
16.
Local triviality of a bundle of geometric objects, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 39--42
15.
On some Fréchet spaces of analytic functions, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. vol. 23 (1982), 15-19
14.
Holomorphic continuation of functions with restricted growth, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. vol. 23 (1982), 7-14
11.
Unitary dilation of two-parameter semigroups of contractions, II. ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 191--194
10.
A note on semigroups of the $Csb{ ho }$ class, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 189--190
9.
Zofia Denkowska, Jacek Stasica, S.Łojasiewicz
Sur le nombre des composantes connexes de la section d'un sous-analytique, (FRENCH) [ON THE NUMBER OF CONNECTED COMPONENTS OF THE SECTION OF A SUBANALYTIC SET] BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 30 (1982), no. 7-8, 333--335
8.
The Whitney condition for subanalytic sets, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 211--221
7.
Sur la stratification sous-analytique, (FRENCH) [ON SUBANALYTIC STRATIFICATION] BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 30 (1982), no. 7-8, 337--340
5.
Subnormals in $Csp{*} $-algebras, PROC. AMER. MATH. SOC. 84 (1982), no. 4, 533--534
4.
Analytic sets with proper projections, J. REINE ANGEW. MATH. 337 (1982), 68--76
3.
Zofia Denkowska, K.Wachta
La sous-analycité de l'application tangente, (FRENCH) [SUBANALYTICITY OF THE TANGENT MAP] BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 30 (1982), no. 7-8, 329--331
2.
Franciszek Leja (1885--1979), (POLISH) WIADOM. MAT. 24 (1982), no. 1, 65--90